MR Immunization Side Effects In The Near Future?
I want to ask. My child is in grade 3 to 8 years old, two injections of Mr within 1 month. The first injection at the posyandu on 20 September 2018 turns out that at school there was another injection of mr vaccine on 19 October 2018. the teacher said that he had been injected but unfortunately the teacher did not believe it and finally my child was injected again at school. my question, what are the side effects, it is dangerous for now and the years to come on my child..please answer, I am very worried. and what what should i do?
Good evening, thanks for the question
Mothers often become worried if their children accidentally receive the same type of immunization twice. This happens mostly because there is an error recording the child's vaccine history, lack of communication, or unpredictable inadvertence such as in your case.
So far, there has been no specific research that explains that it will be dangerous if the child gets the same kind of immunization in close proximity, or in other words, the condition is classified as safe if the two children are in good health. Within a few weeks the child's antibody titer will not increase sharply. For that you don't need to worry.
So that this incident does not happen again, do the following things:
1. Keeping the history of childhood vaccines neatly and clearly
2. Confirm the type of vaccine every time you receive an immunization
3. Report the entire child's immunization history to the school when the child starts entering elementary school (for the next child)
So, hopefully this information can help